Journal article

Convexity of strata in diagonal pants graphs of surfaces

Show more…
    2011
Published in:
  • Publicacions Matemàtiques. - 2012, vol. 57, no. 1, p. 219-237
English We prove a number of convexity results for strata of the diagonal pants graph of a surface, in analogy with the extrinsic geometric properties of strata in the Weil-Petersson completion. As a consequence, we exhibit convex flat subgraphs of every possible rank inside the diagonal pants graph.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302728
Statistics

Document views: 3 File downloads:
  • par_csd.pdf: 1